Advertisement

Ukrainian Mathematical Journal

, Volume 46, Issue 6, pp 820–826 | Cite as

Nontrivial periodic solutions of a nonautonomous system of second-order differential equations

  • M. T. Terekhin
Article
  • 19 Downloads

Abstract

We prove theorem, in which basic conditions for the existence of nontrivial periodic solutions are formulated in terms of the properties of the elements of the matrix of a linear approximation to a system.

Keywords

Vector Space Periodic Solution Linear Approximation Pedagogical Institute Continuous Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Krasnosel'skii,Operator of Shift Along the Trajectories of Differential Equations [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • M. T. Terekhin

There are no affiliations available

Personalised recommendations